Help

Manuel Alaminos malaminos at supercable.es
Mon Jan 5 18:58:57 EST 2004


Hola, Doctor Dynasoar thank you for me having answered, I am useful and
explain to him(her) to seeing that it(he,she) seems to him(her), my wife has
Ataxia Machado Joseph, and it(he,she) was taking Buspar10 for the topic of
the symptoms, that decia his(her,your) neurologist that him(her) podia be OK
to improve the symptoms, but immediately after the doses raising him, empezo
with the quake in all his(her,your) body.
It(He,She) begins for the hand and goes away to the head, which after 10
minutes stops, to turn 4 or 5 times a day, she(it) goes 4 months that I
leave Buspar10 and does not remove itself(himself,herself) him, it has been
said to the doctor and he(she) says to us that it is of his(her,your)
disease, treating this(this one) nowadays for his(her,your) depression with
Prisdal 30 and Orfidal, and hereinafter(later on) him(her) enviaria a
treatment for the quakes, but that tenecontraindicaciones, it(he,she) goes
down tension ect....
Rogaria was throwing(adding) a cable and the page was helping myself
so(then) that me sending(parcel) already wise of her(it).

I wait for his(her,your) answer, do not begin in oblivion and excuse the
inconveniences(troubles)

A greeting

Manuel Alaminos


















"Doktor DynaSoar" <targeting at OMCL.mil> escribió en el mensaje
news:l8chvv80u3e1oh8kfglnp6d1epgfq2qao3 at 4ax.com...
> On Sun, 4 Jan 2004 23:59:19 +0100, "Manuel Alaminos"
> <malaminos at supercable.es> wrote:
>
> } Hola, I have my wife with Ataxia Machado Joseph and the motive of this
one
> } Message is for if someone her(it) could help, since we are driven to
> } despair, goes
> } 7 years and without any treatment, and lately with quakes in everything
> } his(her,your)
> } Body immediately after taking BUSPAR 10, that decia in neurologist that
> } him(her) podia better
> } The symptoms, and for mas STIGMA, this also.
> }
> } For we need someone that treatment could inform us on algun or
> } Scientific study
> }
> } Thank you
> }
> } A greeting
> }
> } M.A
> }
>
> Machado-Joseph Disease information is available at:
> http://www.ninds.nih.gov/health_and_medical/pubs/machado-joseph.htm
>
> If I read your message right, she has shaking immediately after taking
> Buspar. This is one of the rare side effects. If it happens, you
> should contact the doctor immediately (see:
> http://www.nlm.nih.gov/medlineplus/druginfo/medmaster/a688005.html,
> there is a link to translate this page to espanol).
>





More information about the Neur-sci mailing list